# SDR UPS96220785

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON BOTTOM FLOOR BEAM AROUND NUTPLATE HOLES AT STA 560 RBL 45 TO 60 WL 208.  REMOVED CORROSION, REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED UPPER FLANGES OF FLOOR BEAM IAW 53-10-2.
